Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On the zeros of the function $ \beta(z)$ associated with the gamma function'' [Trans. Amer. Math. Soc. 28 (1926), no. 3, 391-399; 1501352]


Author: T. H. Gronwall
Journal: Trans. Amer. Math. Soc. 28 (1926), 786
MSC: Primary 33B15
DOI: https://doi.org/10.1090/S0002-9947-1926-1500500-6
Original Article: Trans. Amer. Math. Soc. 28 (1926), 391-399.
MathSciNet review: 1500500
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33B15

Retrieve articles in all journals with MSC: 33B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1500500-6
Article copyright: © Copyright 1926 American Mathematical Society